Topic: After radiation issues

My mom completed 28 IMRT radiation treatments, in addition to once a week gemzar infusion.  She's been off both treatments for about 3 weeks now. Although the nausea has decreased, she's been experiencing abdominal pain and what she describes as her "stomach doing flip flops."  I was wondering if anyone has gone thru these treatments and if so, what side effects did you experience and what helped???   Thanks.

Anna

Re: After radiation issues

Teddy had Radiation before his Cyberknife. They gave him something for nausea before each treatment. At the end of 25 treatments he was extremely tired for a few days. Really tired. Other than that he developed a slight rash and itching on his lower back. He was fine soon after.

Teddy ~In our hearts forever~ATTITUDE is EVERYTHING
Any suggestion I offer is intended as friendly advice based solely on my own experience. Please consult your doctor for professional guidance.